Erdélyi-Kober fractional integrals on hardy space and BMO

Research output: Contribution to journalArticles

Abstract

The mapping properties of the multi. Erdélyi-Kober fractional integral operators on Hardy space and BMO. In particular, our main result gives the boundedness of the Erdélyi-Kober fractional integrals, the hypergeometric fractional integrals and the two-dimensional Weyl integrals on Hardy space and BMO. Copyright © 2020 Proyecciones, Journal of Mathematics .
Original languageEnglish
Pages (from-to)663-677
JournalProyecciones
Volume39
Issue number3
DOIs
Publication statusPublished - 03 Jun 2020

Citation

Ho, K.-P. (2020). Erdélyi-Kober fractional integrals on hardy space and BMO. Proyecciones, 39(3), 663-677. doi: 10.22199/issn.0717-6279-2020-03-0041

Keywords

  • Fractional integral
  • Hardy spaces
  • Bounded mean oscillation
  • Erdélyi-Kober fractional integrals
  • Hypergeometric fractional integrals
  • Alt. title: Erdelyi-Kober fractional integrals on hardy space and BMO

Fingerprint Dive into the research topics of 'Erdélyi-Kober fractional integrals on hardy space and BMO'. Together they form a unique fingerprint.